View Full Version : Thinning Hair started rogaine now shedding

10-30-2015, 06:36 AM
My hair's been starting to thin for a few years now I've tired a few things Propecia which made me feel not quite right so I stopped, Liquid Minoxidil which was to messy. Now I picked up some rogaine foam 5% and I've been using it for about 3-4 weeks twice a day and now my hairs thinning quicker. I see where people say that's a good thing but not necessarily for me :( is there anything else I can use to slow the shedding Nizoral? Maybe cut back to once a day I don't care if it takes longer to regrow I really just wanted to maintain at least what I have.


10-30-2015, 08:03 AM
Sorry to hear that Propecia did not work for you. Shredding should be totally normal and should exactly occur 3-4 weeks into the treatment. You should expect that it will stop to fall in some 2 weeks or so and I hope that it will show some results for you.

10-30-2015, 06:47 PM
"Propecia which made me feel not quite right so I stopped"

What happened?
When I first started Finasteride, I suffered extreme sleepyness at certain times of the day.
I persevered and tried various ways of changing the amount and timing of intake.
In the end, this was successful and the sleepyness disappearred completely and I have no other side effects.
For me, it was just getting used to it and it took quite a while.

I have been taking it for 4 years now and the result is very good.
My hair has grown back but my thining was much less than yours.

Good luck,

Finasteride 1.25mg/day + Minoxidil + Saw Palmetto

11-03-2015, 01:30 PM
It's too late, the shedding is done. At this point the hairs will start being replenished faster than they shed. Only if you stick with it though. If you stop now you'll just be screwed.

11-06-2015, 12:42 AM
Yes, do not stop now. All shredding will be good for nothing if you stop your treatment now. You just have push this through now and there is no way around it.